Научно-образовательные ресурсы КФУ - Казанский (Приволжский) федеральный университет
  • Портал КФУ \ Научно-образовательные ресурсы КФУ

Каталог научно-образовательных ресурсов КФУ:
52099 открытых для просмотра карточек сотрудников,
109690 источников (наименований)

ФИО автора
Авторы сотрудники студенты
Подразделение
Форма представления
Год публикации
Дисциплина
Тема
Ключевые слова
Аннотация
С файлами
НАЙДЕНО 98 РЕСУРСОВ
Название Журнал Год публикации Авторы
A. Popov, O. Aslan Scalar self-force on static charge in a long throat. International Journal of Modern Physics A Vol. 30, No. 22 (2015) 1550143(1-9)
International Journal of Modern Physics A 2015 Попов Аркадий Александрович
 
Abzalilov D.F, Ivanshin P.N, Shirokova E.A., Solution the Dirichlet Problem for Multiply Connected Domain Using Numerical Conformal Mapping//Complex Analysis and Operator Theory. - 2019. - Vol., Is.. - . https://doi.org/10.1007/s11785-018-00882-y
Complex Analysis and Operator Theory 2019 Абзалилов Дамир Фаридович
Иваньшин Петр Николаевич
Широкова Елена Александровна
 
Abzalilov, D.F., Ivanshin, P.N. , Shirokova, E.A. Solution the Dirichlet Problem for Multiply Connected Domain Using Numerical Conformal Mapping//Complex Anal. Oper. Theory (2019). https://doi.org/10.1007/s11785-018-00882-y
Complex Analysis and Operator Theory 2019 Иваньшин Петр Николаевич
 
Airat M. Bikchentaev, Pyotr N. Ivanshin, On operators all of which powers have the same trace, // Internat. J. Theor. Physics, https://doi.org/10.1007/s10773-019-04059-x
INT J THEOR PHYS 2019 Бикчентаев Айрат Мидхатович
Иваньшин Петр Николаевич
 
Aminova, A.V., Khakimov, D.R. On projective motions of five-dimensional spaces of special form. Russ Math. 61, 83–87 (2017).
Russian Mathematics 2017 Аминова Ася Васильевна
Хакимов Джамолиддин Рахмонович
 
Aminova, A.V., Khakimov, D.R. Projective Group Properties of h-Spaces of Type {221}. Russ Math. 63, 77–83 (2019).
Russian Mathematics volume 63, pages77–83(2019) 2019 Аминова Ася Васильевна
Хакимов Джамолиддин Рахмонович
 
Arkady A. Popov Vacuum polarization of a quantized scalar field in the thermal state in a long throat/ A.A. Popov // Phys. Rev. D 94, 124033 (2016)
PHYS REV D 2016 Попов Аркадий Александрович
 
Bronnikov, K.A., Popov, A.A. & Rubin, S.G. Inhomogeneous compact extra dimensions and de Sitter cosmology. Eur. Phys. J. C 80, 970 (2020)
EUROPEAN PHYSICAL JOURNAL C 2020 Попов Аркадий Александрович
Рубин Сергей Георгиевич
 
Conditional Optimization and One Inverse Boundary Value Problem
Mathematical Problems in Engineering 2015 Иваньшин Петр Николаевич
 
Connections in the second order tangent bundle with extended structure group
Lobachevskii Journal of Mathematics 2014 Шурыгин Вадим Васильевич
 
Continued Fractions and Conformal Mappings for Domains with Angle Points /Pyotr N. Ivanshin //International Journal of Engineering & Technology, 7 (4.7) (2018) 409-419
International Journal of Engineering & Technology 2018 Иваньшин Петр Николаевич
 
Fabris Júlio C. Multidimensional gravity with higher derivatives and inflation / Júlio C. Fabris, Arkady A.Popov, Sergey G.Rubin // Physics Letters B. - 2020. - Vol. 806. - P. 135458
PHYS LETT B 2020 Попов Аркадий Александрович
 
Hochberg D., Popov A., Sushkov S. Self-consistent wormhole solutions of semiclassical gravity / D. Hochberg, A. Popov, S. Sushkov // Physical Review Letters. - 1997. - Vol. 78. - Is. 11. - PP. 2050-2053.
PHYS REV LETT 1997 Попов Аркадий Александрович
Сушков Сергей Владимирович
 
Ivanshin P., Functions of minimal norm with the given set of Fourier coefficients//Mathematics. - 2019. - Vol.7, Is.7. - Art. № 651.
Mathematics 2019 Иваньшин Петр Николаевич
 
Ivanshin P. N., A Construction Method for Conformal Mapping of the Unit Disk onto a Riemann Surface//UCHENYE ZAPISKI KAZANSKOGO UNIVERSITETA-SERIYA FIZIKO-MATEMATICHESKIE NAUKI. - 2018. - Vol.160, Is.4. - P.738-749.
UCHENYE ZAPISKI KAZANSKOGO UNIVERSITETA-SERIYA FIZIKO-MATEMATICHESKIE NAUKI 2018 Иваньшин Петр Николаевич
 
Ivanshin P.N., Continued fractions and conformal mappings for domains with angle points//International Journal of Psychosocial Rehabilitation. - 2019. - Vol.23, Is.3. - P.712-733.
International Journal of Psychosocial Rehabilitation 2019 Иваньшин Петр Николаевич
 
Ivanshin Pyotr N., Shirokova Elena A., ON APPROXIMATE CONFORMAL MAPPING OF A DISK AND AN ANNULUS WITH RADIAL AND CIRCULAR SLITS ONTO MULTIPLY CONNECTED DOMAINS//JOURNAL OF APPLIED MATHEMATICS AND COMPUTATIONAL MECHANICS. - 2020. - Vol.19, Is.2. - P.73-84.
JOURNAL OF APPLIED MATHEMATICS AND COMPUTATIONAL MECHANICS 2020 Иваньшин Петр Николаевич
Широкова Елена Александровна
 
Lifts of Poisson structures to Weil bundle. Lobachevskii J. Math., 2012, Vol. 33, No. 1, pp. 75-107.
Lobachevskii Journal of Mathematics 2012 Шурыгин Вадим Вадимович
 
Lobachevskii Journal of Mathematics July 2013, Volume 34, Issue 3, pp 282-290
Lobachevskii Journal of Mathematics 2013 Иваньшин Петр Николаевич
 
Lyahova Ya., Popov A., Rubin S. Classical evolution of subspaces / Ya. Lyahova., A. Popov, S. Rubin // The European Physical Journal C. - 2018. - V. 78. - P.764
EUROPEAN PHYSICAL JOURNAL C 2018 Попов Аркадий Александрович
Рубин Сергей Георгиевич
 
Количество на странице: